# SDR YENA20110928351

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 16,136 hours, 9,914 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Converter
- Part number: 17055145401
- Part serial: M122645
- Condition: Faulty
- Location: Left
- Part time: 5,539 hours, 3,321 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1080 CLT-JFK, BURNING OIL SMELL IN COCKPIT ON TAKEOFF.  DUE TO HISTORY WITH RECIRCULATION FILTERS ALREADY REPLACED, THE TECHNICIAN REMOVED AND REPLACED LT OZONE CONVERTER PER AMM 36-30-00.  LEAKS CHECK OK.
